hi im a 25 year old man with serious erection problems,everytime i have sex i cant stay hard for very long and my penis keeps going flaccid all the time. i am mentally eroused but just cant keep an erection,i also cant ejaculate when im with a girl,i can only ejaculate on my own and its really getting me down,i feel as if im not satisfying women and it depresses me.i only lost my virginity early this year though so that might be something to do with it but what i find most bizarre is when i feel really exited about having sex with a girl i cant perform as well as when im not thinking about having sex with a girl,also i only have sex with the same girl whos very attractive but cant perform properly,what do you think is wrong with me?
I've this kind of trouble for a while now so I know how frustrating it is.
Incidentally, I had great sex with my gf last night with no ED issues. Just happens some times.
Anyway, ED can be caused by two things:
1. Physical problem - damage to nerves, blood leaks from veins,etc
2. Psyhcological - in your head, stress, performance anxiety.
Here is some honest advice.
Go and see your GP. Ask to see a male doctor if you are embarrased. Honestly, this is very important or you will just have to suffer in silence! Explain the problem and tell him/her you want to get some blood tests done. The tests will check for all sorts of things, diabities, testterone levels etc.
If the results come back fine, it suggest a pshycological issue.
Your GP can prescribe Viagra, Cialis or Levitra. Don't be shy to ask for it!
These drugs are amazing and help boost your confidence. Personally I recommend Viagra.
Finally, make sure your partner is aware of the issue. I hid it for years and it only made it worse. If a woman really loves you, she'll stand by you.
Your GP is a professional and will have seen much more embarrasing things!
Just be honest. Something along the lines of "I don't seem to get such firm or hard ertections as I used to", or "I'm having trouble achieving and/or maintaining an erection and wanted to know I could do to help solve the problem".
Seriously, just tell it like it is.
Assuming blood tests don't bring up anything, you will most likley be prescribed Viagra or something similar. No shame in using these drugs for a while to help get thingd right.
Let us know how you get on.
Book an appointment with your GP and start fighting the problem!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.